# SDR SWAA012227

- Difficulty date: August 9, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 68,752 hours, 52,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90083
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND 3 EMERGENCY EXIT CEILING LIGHTS INOP.  REMOVED AND REPLACED EXIT LIGHT BATTERY PACKS PER MM.
